HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON A DISCRETE SCHEME FOR TIME FRACTIONAL FULLY NONLINEAR EVOLUTION EQUATIONS

Files in This Item:
OnaDiscreteScheme.pdf94.43 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/87342

Title: ON A DISCRETE SCHEME FOR TIME FRACTIONAL FULLY NONLINEAR EVOLUTION EQUATIONS
Authors: GIGA, YOSHIKAZU Browse this author
LIU, QING Browse this author
MITAKE, HIROYOSHI Browse this author
Issue Date: 28-Feb-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1122
Start Page: 1
End Page: 9
Abstract: We introduce a discrete scheme for second order fully nonlinear parabolic PDEs with Caputo’s time fractional derivatives. We prove the convergence of the scheme in the framework of the theory of viscosity solutions. The discrete scheme can be viewed as a resolvent-type approximation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/72669
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University